# SDR SCNA20201116271

- Difficulty date: October 22, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO COMPARTMENT LOWER MAIN SILL STRAP BELOW WEB BS 840- 856 RBL 25 WL 164.  CORROSION ON AFT CARGO COMPARTMENT LOWER MAIN SILL STRAP STA 940-856, RBL 25, WL 164 IS FOUND TO BE OUT OF LIMITS DUE TO DAMAGE AT FASTENER LOCATION, IAW SRM 53-60-15-1A-1 FIG 101.  REMOVED AND REPLACED LOWER MAIN SILL STRAP, IAW SRM 51-40-02-0G-0 AND DWG 146A0081.
